# SDR CA110317002

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Part number: 2257516400
- Condition: Cracked
- Location: Te Flap
- Part time: 2,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX, THE PAINT, WHITE, WAS NOTICED TO BE CRACKED ON SIDE OF BELLCRANK.  FURTHER INVESTIGATION REVEALED PART WAS CORRODED & CRACKED UNDERNEATH PAINT.  NO IMPACT DAMAGE OBSERVED, PART REPLACED.  REQUEST SENT TO HAVE PART RETURNED.  FIRST OBSERVED FAILURE OF THIS TYPE.
